RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2007, Volume 14, Number 2, Pages 58–62 (Mi mais138)  

This article is cited in 1 scientific paper (total in 1 paper)

Dynamic properties of first-order equations with large delay

I. S. Kashchenko

Yaroslavl State University

Abstract: The local dynamic of the first-order differential equation with large delay is studied. The method of research is based on the normal forms theory. In critical cases having infinite dimensions, special evolutional equations playing the role of normal form are built. Different cases of correlation between the order of coefficient variance from critical values and order of delay are studied.

Full text: PDF file (328 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 18.05.2007

Citation: I. S. Kashchenko, “Dynamic properties of first-order equations with large delay”, Model. Anal. Inform. Sist., 14:2 (2007), 58–62

Citation in format AMSBIB
\Bibitem{Kas07}
\by I.~S.~Kashchenko
\paper Dynamic properties of first-order equations with large delay
\jour Model. Anal. Inform. Sist.
\yr 2007
\vol 14
\issue 2
\pages 58--62
\mathnet{http://mi.mathnet.ru/mais138}


Linking options:
  • http://mi.mathnet.ru/eng/mais138
  • http://mi.mathnet.ru/eng/mais/v14/i2/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Kaschenko, “Bufernost v uravneniyakh vtorogo poryadka s bolshim zapazdyvaniem”, Model. i analiz inform. sistem, 15:2 (2008), 31–35  mathnet
  • Моделирование и анализ информационных систем
    Number of views:
    This page:133
    Full text:60
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020